# SDR AALA201712289015

- Difficulty date: December 27, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 44,743 hours, 30,056 cycles
- System (JASC): 2540 · Lavatories
- Part: Actuator
- Condition: Sticks
- Location: Lav Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. LAVATORY D DOOR STICKS AND IS DIFFICULT TO OPEN AND CLOSE. PROPERLY INSTALLED DOOR ACTUATOR AS REQUIRED. OPERATIONS CHECK GOOD.
